# SDR 2001UALA00833

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, STRINGER CLIP AT STATION 434, STRINGER 37L BROKEN.  *S/D*  MAJOR REPAIR IS ACCOMPLISHED.  REPLACED CLIP PER BAC DRAWING 140T2101-573 AND SRM 51-40-2.
